Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 94, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 2, 2016, 8:12 AM CDT for Bastrop County, Texas. It took effect at Jun 3, 2016, 8:30 AM CDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2016, 8:12 AM CDT (13:12 UTC)
- In effect from
- Jun 3, 2016, 8:30 AM CDT
- Expired
- Jun 4, 2016, 4:59 PM CDT
- In force
- 32 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bastrop County, TX
The radar
The Ft Hood radar (KGRK), 74 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Colorado River (TX) at Bastrop (BRTT2). The gauge peaked at 21.77 ft at Jun 5, 2016, 12:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 23 ft
- Moderate stage
- 25 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08159200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
561
WGUS44 KEWX 021312
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
812 AM CDT THU JUN 2 2016
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Colorado River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC021-030712-
/O.NEW.KEWX.FL.W.0094.160603T1330Z-160604T2159Z/
/BRTT2.1.ER.160603T1330Z.160604T0000Z.160604T0959Z.NO/
812 AM CDT THU JUN 2 2016
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for the Colorado River At Bastrop.
* from Friday morning to Saturday afternoon...or until the warning is cancelled.
* At 8:00 AM Thursday the stage was 20.6 feet.
* Flood stage is 23.0 feet.
* Minor flooding is forecast.
* Forecast...The river level will rise above flood stage by Friday morning and
continue to rise to around near 23.5 feet by Friday evening. After that...the
river is expected to fall below flood stage by Saturday morning.
* Impact...At 23.0 feet...Minor lowland flooding reaches lowest areas of the
flood plain. Secondary roads and low bridges are flooded.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Bastrop 14 23 20.6 Thu 08 AM 22.9 22.9 21.7 21.1 20.8
&&
LAT...LON 3007 9737 3014 9731 3006 9717 2999 9718
$$
sbs1 follow-up statement
882
WGUS84 KEWX 022033
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
333 PM CDT THU JUN 2 2016
...The flood warning is cancelled for the following rivers in Texas...
Colorado River At Bastrop Affecting Bastrop County
...The flood warning continues for the following rivers in Texas...
Pedernales River At Johnson City Affecting Blanco County
Colorado River Above La Grange Affecting Fayette County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC031-030952-
/O.EXT.KEWX.FL.W.0093.000000T0000Z-160603T0952Z/
/JOCT2.1.ER.160602T1617Z.160602T1755Z.160602T2152Z.NO/
333 PM CDT THU JUN 2 2016
The flood warning continues for
the Pedernales River At Johnson City.
* At 3:00 PM Thursday the stage was 14.8 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by late this
afternoon.
* Impact...At 14.0 feet...Minor lowland flooding reaches secondary roads,
crossings and low bridges. Low areas of LBJ National Park upstream are
flooded. Swimmers and recreationists should leave the river downstream in
Pedernales Falls State Park..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Johnson City 13 14 14.8 Thu 3 PM 11.8 11.6 11.3 11.1 10.9
&&
LAT...LON 3026 9841 3034 9841 3037 9818 3046 9809
3041 9802 3031 9812
$$
TXC021-022103-
/O.CAN.KEWX.FL.W.0094.000000T0000Z-160604T2159Z/
/BRTT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
333 PM CDT THU JUN 2 2016
The flood warning is cancelled for
the Colorado River At Bastrop.
* At 2:45 PM Thursday the stage was 20.5 feet.
* Flood stage is 23.0 feet.
* Forecast...The river will crest below flood stage at 22.6 feet tomorrow
evening.
* Impact...At 23.0 feet...Minor lowland flooding reaches lowest areas of the
flood plain. Secondary roads and low bridges are flooded.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Bastrop 14 23 20.5 Thu 3 PM 20.9 22.1 20.9 20.8 20.6
&&
LAT...LON 3007 9737 3014 9731 3006 9717 2999 9718
$$
TXC149-031432-
/O.EXT.KEWX.FL.W.0071.160603T1500Z-160606T1800Z/
/LGRT2.1.ER.160603T1500Z.160605T0000Z.160606T0600Z.NO/
333 PM CDT THU JUN 2 2016
The flood warning continues for
the Colorado River Above La Grange.
* At 3:25 PM Thursday the stage was 23.1 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and continue to
rise to near 27.8 feet by Saturday evening. The river will fall below flood
stage by early Monday morning.
* Impact...At 29.0 feet...Flow covers lowest areas of the flood plain with no
major damage. Lowest roads and bridges are flooded..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
La Grange 19 26 23.1 Thu 3 PM 25.8 27.4 27.0 25.8 25.5
&&
LAT...LON 2989 9692 2996 9686 2982 9669 2976 9675
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 2, 6:35 AM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 2, 6:35 AM CDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 635 AM CDT THU JUN 2 2016 .AVIATION... Showers and thunderstorms continue to affect the I-35 terminals this morning. However, the back edge of the rain shield is moving from southwest to northeast and should be clear of the San Antonio sites by 1230z. Austin should be clear of the rain shield around 15z. Observations behind the rain are picking up on VFR conditions and will show this trend in the TAFs. Hi-res models do show some scattered activity this afternoon and will introduce VCSH. Can't rule out additional activity for the remainder of the TAF period but will not mention anything else at this time. Guidance shows VFR will continue overnight and will not mention any MVFR/IFR beyond this morning. && .PREV DISCUSSION... /ISSUED 155 AM CDT THU JUN 2 2016/ SHORT TERM (Today through Friday)... Nocturnal MCS has developed across the southwest CWA this morning. The MCS should sustain itself through the morning hours as it moves eastward, in an increasingly divergent upper level pattern across South-Central Texas east of the approaching upper level low per current RAP analysis and forecast. 18Z/00Z Texas Tech 4KM WRF along with 00Z SPC 4KM WRF seem to be the closest initialized hi resolution models and have a decent handle with where convective complex is now. Expansion in convective activity is possible ahead of the MCS across the northern and eastern CWA through the morning hours. Rainfall rates of 2-3 inches per hour have been observed so far across western CWA with this complex, and these rates farther northeast through the morning will likely result in flash flooding issues, given the antecedent soil conditions. This could especially be dangerous overnight and during the morning commute where both the aforementioned hi resolution models depict enhancement through the I-35 corridor and eastward. We continue to stress the high potential for flash flooding and message Turn Around, Don't Drown. Behind the departing MCS, and after recovery, re-development of storms are possible this afternoon back through the Hill Country and Edwards Plateau, closer to the mid level trough axis. May be a brief lull in convective activity after sunset, with possible overnight re-development of isolated to scattered storms closer to the core of the mid and upper level low through central Texas and the Hill Country. With the mid and upper level low stalled in the vicinity of the northeast CWA on Saturday, chances for showers and storms will expand outward away from the center during the daytime across much of the CWA. The Flash Flood Watch continues through tonight. The day shift will determine whether or not an expansion in time is needed. Additional rainfall totals today through Saturday are generally forecast to be 2-4 inches with isolated amounts up to 8 inches. LONG TERM (Friday Night through Wednesday)... The mid and upper level low will elongate southwestward Friday night into Saturday and maintain good chances for showers and storms across the region. Localized heavy downpours are a possibility through Saturday. The GFS and now the ECMWF are indicating the low opening into an elongated trough axis and moving southeast of the area Sunday into Monday. Higher POPs Sunday into Monday will be primarily confined to the southeast counties, with a dry forecast thereafter. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 80 66 81 66 81 / 100 50 60 50 60 Austin Bergstrom Intl Airport 80 65 81 65 81 / 100 50 60 40 60 New Braunfels Muni Airport 80 66 83 66 81 / 100 50 60 40 60 Burnet Muni Airport 78 64 78 64 79 / 100 50 60 50 60 Del Rio Intl Airport 84 67 86 67 88 / 80 30 30 30 40 Georgetown Muni Airport 79 65 78 65 80 / 100 50 60 50 60 Hondo Muni Airport 81 64 82 66 82 / 100 40 50 40 60 San Marcos Muni Airport 79 65 81 65 80 / 100 50 60 40 60 La Grange - Fayette Regional 79 67 81 67 81 / 100 50 60 50 60 San Antonio Intl Airport 80 66 82 67 81 / 100 50 60 40 60 Stinson Muni Airport 82 66 84 68 82 / 100 50 50 40 60 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Friday morning for the following counties: Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet... Caldwell...Comal...De Witt...Dimmit...Edwards...Fayette...Frio... Gillespie...Gonzales...Guadalupe...Hays...Karnes...Kendall...Kerr... Kinney...Lavaca...Lee...Llano...Maverick...Medina...Real...Travis... Uvalde...Val Verde...Williamson...Wilson...Zavala. && Mesoscale/Aviation...Hampshire Synoptic/Grids...Runyen
Hazardous weather outlook, Jun 2, 4:36 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 436 AM CDT THU JUN 2 2016 TXZ171>173-183>194-202>209-217>225-228-031000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 436 AM CDT THU JUN 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH EARLY FRIDAY MORNING FOR ALL OF SOUTH CENTRAL TEXAS. A COMPLEX OF SHOWERS AND THUNDERSTORMS WILL IMPACT THE I-35 CORRIDOR AND POINTS EAST THIS MORNING. ADDITIONAL SCATTERED STORMS ARE POSSIBLE FARTHER WEST LATE THIS AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINS WITH RATES OF OVER 2 INCHES PER HOUR. THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN RAPID FLASH FLOODING. ALSO...RAPID RISES ON ALREADY ELEVATED RIVERS AND STREAMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON FRIDAY INTO SATURDAY WILL BECOME MORE ISOLATED TO SCATTERED SUNDAY AND MONDAY. LOCALLY HEAVY RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL SHOULD WANE BY NEXT WEEK. IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS COULD BRIEFLY BECOME STRONG TO SEVERE WITH HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY TUNED FOR FURTHER UPDATES ON IMPACTS AND POTENTIAL HAZARDS DURING THIS WEATHER EVENT. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Jun 2, 5:58 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 AM FLASH FLOOD 4 SW SEGUIN 29.54N 98.02W
06/02/2016 GUADALUPE TX LAW ENFORCEMENT
WATER OVER ELM CREEK ROAD.
&&
EVENT NUMBER EWX1600551
JRLocal storm report, Jun 2, 6:05 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
605 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 AM FLASH FLOOD 5 S DRIFTWOOD 30.04N 98.03W
06/02/2016 HAYS TX LAW ENFORCEMENT
MULTIPLE LOW WATER CROSSINGS FLOODED IN CENTRAL AND
WESTERN PORTIONS OF THE COUNTY.
&&
EVENT NUMBER EWX1600552
JRLocal storm report, Jun 2, 6:09 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
609 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM FLASH FLOOD WARING 29.95N 98.80W
06/02/2016 KENDALL TX LAW ENFORCEMENT
MULTIPLE LOW WATER CROSSINGS FLOODED NEAR AND AROUND
WARING.
&&
EVENT NUMBER EWX1600553
JRLocal storm report, Jun 2, 7:22 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
722 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM FLASH FLOOD CIBOLO 29.57N 98.23W
06/02/2016 GUADALUPE TX EMERGENCY MNGR
MULTIPLE ROADS CLOSED DUE TO FLOODING IN THE CITY OF
CIBOLO
&&
EVENT NUMBER EWX1600554
EMPLocal storm report, Jun 2, 7:28 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
728 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 AM FLASH FLOOD JOHNSON CITY 30.27N 98.41W
06/02/2016 BLANCO TX LAW ENFORCEMENT
FARM TO MARKET ROAD 2766 IS CLOSED FROM JOHNSON CITY TO
THE PEDERNALES STATE PARK
&&
EVENT NUMBER EWX1600555
EMPLocal storm report, Jun 2, 7:54 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 AM CDT THU JUN 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM FLASH FLOOD LLANO 30.75N 98.67W
06/02/2016 LLANO TX EMERGENCY MNGR
SEVERAL COUNTY ROADS FLOODING AT THIS TIME
&&
EVENT NUMBER EWX1600556
EMPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:01 PM CDT | Special Weather Statement | EWX | Comal | 44 min |
| Jun 1, 7:08 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 37 min |
| Jun 1, 7:14 PM CDT | Special Weather Statement | EWX | Val Verde | 46 min |
| Jun 1, 7:31 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 1, 7:49 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Jun 1, 7:52 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 23 min |
| Jun 1, 8:23 PM CDT | Special Weather Statement | EWX | Val Verde | 52 min |
| Jun 1, 8:41 PM CDT | Special Weather Statement | EWX | Kinney | 49 min |
| Jun 1, 9:03 PM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| Jun 1, 9:19 PM CDT | Special Weather Statement | EWX | Val Verde | 41 min |
| Jun 1, 9:46 PM CDT | Special Weather Statement | EWX | Kinney | 44 min |
| Jun 1, 10:16 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 59 min |
| Jun 1, 10:18 PM CDT | Special Weather Statement | EWX | Val Verde | 57 min |
| Jun 1, 10:38 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 67 min |
| Jun 1, 11:09 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 1, 11:12 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 63 min |
| Jun 1, 11:25 PM CDT | Flash Flood Warning | EWX | Kinney, Val Verde | 4 hr |
| Jun 1, 11:36 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 54 min |
| Jun 1, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 54 min |
| Jun 2, 12:11 AM CDT | Flash Flood Warning | EWX | Uvalde | 4 hr |
| Jun 2, 12:30 AM CDT | Special Weather Statement | EWX | Dimmit, Maverick, Zavala | 60 min |
| Jun 2, 12:49 AM CDT | River Flood Warning | EWX | Kerr | 14 hr |
| Jun 2, 12:52 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina, Real, Uvalde | 53 min |
| Jun 2, 1:15 AM CDT | River Flood Warning | EWX | Uvalde | 18 hr |
| Jun 2, 1:27 AM CDT | Special Weather Statement | EWX | Dimmit, Frio, Zavala | 63 min |
| Jun 2, 1:44 AM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 4 hr |
| Jun 2, 2:05 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe | 8 hr |
| Jun 2, 2:12 AM CDT | River Flood Warning | EWX | Medina | 20 hr |
| Jun 2, 2:12 AM CDT | River Flood Warning | EWX | Frio | 4 days |
| Jun 2, 2:41 AM CDT | River Flood Warning | EWX | Bexar | 67 hr |
| Jun 2, 2:41 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 4 days |
| Jun 2, 2:59 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina | 4 hr |
| Jun 2, 4:02 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Gonzales, Guadalupe, Hays | 3 hr |
| Jun 2, 4:16 AM CDT | Areal Flood Advisory | EWX | Gonzales, Guadalupe, Karnes, Wilson | 3 hr |
| Jun 2, 4:44 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kendall, Kerr | 3 hr |
| Jun 2, 4:49 AM CDT | Flash Flood Warning | EWX | Comal, Hays | 5 hr |
| Jun 2, 5:13 AM CDT | Flash Flood Warning | EWX | Gillespie, Kendall, Kerr, Llano | 3 hr |
| Jun 2, 5:27 AM CDT | Special Weather Statement | EWX | Blanco | 48 min |
| Jun 2, 5:49 AM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| Jun 2, 5:57 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Jun 2, 6:04 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Llano | 3 hr |
| Jun 2, 6:10 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Lavaca | 3 hr |
| Jun 2, 6:26 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Lee, Travis, Williamson | 3 hr |
| Jun 2, 6:31 AM CDT | River Flood Warning | EWX | Bexar | 13 hr |
| Jun 2, 6:31 AM CDT | River Flood Warning | EWX | Bexar | 22 hr |
| Jun 2, 6:35 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 4 hr |
| Jun 2, 6:54 AM CDT | Areal Flood Advisory | EWX | Fayette | 3 hr |
| Jun 2, 7:32 AM CDT | Flash Flood Warning | EWX | Burnet, Williamson | 3 hr |
| Jun 2, 7:54 AM CDT | River Flood Warning | EWX | Blanco | 21 hr |
| Jun 2, 8:58 AM CDT | River Flood Warning | EWX | Gonzales | 24 hr |
| Jun 2, 12:14 PM CDT | River Flood Warning | EWX | Williamson | 20 hr |
| Jun 2, 12:16 PM CDT | River Flood Warning | EWX | Dimmit | 4 days |
| Jun 2, 2:02 PM CDT | River Flood Warning | EWX | DeWitt | 3 days |
| Jun 2, 2:02 PM CDT | River Flood Warning | EWX | DeWitt | 5 days |
| Jun 2, 2:06 PM CDT | River Flood Warning | EWX | Karnes | 57 hr |
| Jun 2, 3:33 PM CDT | Special Weather Statement | EWX | Bexar | 42 min |
| Jun 2, 4:13 PM CDT | Special Weather Statement | EWX | Real | 47 min |
| Jun 2, 5:08 PM CDT | Special Weather Statement | EWX | Kendall | 37 min |
| Jun 2, 6:43 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.